MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ ULTRA 3D IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ ULTRA 3D IMPLANT; COCHLEAR IMPLANT
Model Number CI-1601-05
Medical Device Problem Codes Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced device extrusion.The recipient's device was explanted.The recipient was not reimplanted.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: sections h.6.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom the device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical test performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Correction: section h.10/h.11.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical test performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ ULTRA 3D IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
heidi white
28515 westinghouse place
valencia, CA 91355
MDR Report Key25315822
Report Number3006556115-2026-00544
Device Sequence Number10128397
Product Code MCM
UDI-Device Identifier00840094456020
UDI-Public(01)00840094456020(11)251217(17)270331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI-1601-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/24/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale